EIF Workshop on Organisational Interoperability and Public Service Governance - 14 March 2019

15/02/2019

Are you working on organisational interoperability and public service governance topics? Do you have best practices and examples for interoperable public services to share that your organisation has successfully put in place?

Participate in our workshop with our experts Prof. Dr. Herbert Kubicek, Prof. Dr. Maria A. Wimmer and Dr. Efthimios Tambouris and other interoperability professionals to share your insights and experience!

 

Workshop objective and agenda 

The main objective of this workshop is to gather insights, practical experience and views from experts and professionals on organisational interoperability and public service governance. Participants are invited to present examples and use cases of integrated public services and to identify best practices (from local to EU level and across domains) on the basis of which guidelines can be proposed.

The workshop will start by presenting the key concepts of EIF, their role and interrelation and explaining the EIF recommendations attached to these concepts.

While the discussion among participants will focus on the concepts of Organisational Interoperability and Public Service Governance, the study team will also present the results from previous studies on a third related EIF concept, i.e. Interoperability Governance.

The detailed workshop agenda is presented in the table below.

 

Workshop participants

All professionals working on topics related to organisational interoperability and public service governance or in charge of interoperability projects in public administrations are kindly invited to attend the workshop.

The workshop is open to academic experts and researchers working in the area of organisational interoperability and public service governance.

This workshop is part of a study that is currently being carried out under the ISA² Programme of the European Commission and specifically under Actions 2 and 6 of the Interoperability Action Plan. It aims to identify and describe governance structures, organisational interoperability models and best practices for interoperability coordination for public administrations.

The workshop will take place on the 14th of March 2019, between 9h30-16h00, in Brussels. The exact location of the workshop as well as more practical information regarding the workshop will be communicated upon registration. Support materials will be shared with participants before the workshop.

 

Workshop registration and contact information

In order to register to the workshop, please follow the link

Should you have any questions regarding the registration process or the workshop itself, do not hesitate to contact us at isa2@ec.europa.eu

 

About the ISA² action EIF Implementation and Governance Models

On 23 March 2017, the European Commission (EC) adopted the revised European Interoperability Framework (EIF), containing 47 recommendations aimed at helping Member States achieve interoperability together with an Interoperability Action Plan (IAP).

The EIF conceptual model defines a number of key concepts including Interoperability Governance, Organisational Interoperability and Integrated Public Service Governance, each one with specific recommendations for their implementation, reflected in the action plan.

These concepts are in the core of the ISA² action EIF Implementation and Governance Models and the study supported by this workshop will focus particularly on supporting two specific actions of the IAP:

  • Identify and describe governance structures and good practices for interoperability coordination.
  • Clarify and propose ways to formalise public administrations’ organisational relationships as part of the establishment of European public services. Identify and develop common process models to describe business processes. Identify best practices and use relevant enablers (e.g. Interoperability agreements). 

An important part of the work consists of taking stock of the detailed analysis performed in previous studies and providing further concrete recommendations. 

Want to know more? Visit the ISA2 website for more information on the EIF.

 

References

Contact email
isa2@ec.europa.eu

Details

Agenda

Start

Finish

Duration

Subject

09:00

09:30

30 min

Registration & Coffee

09:30

10:00

30 min

Introduction by Natalia Aristimuño Head of Unit Interoperability

Meeting initiation.by Project Officers

10:00

10:30

30 min

Results on Interoperability Governance

Maria Wimmer

A presentation of the findings performed by the previous studies followed by a discussion.  

10:30

12:00

90 min

Organisational Interoperability

Herbert Kubicek

Presentation + Break-out Session

 

12:00

13:00

60 min

 Lunch Break

13:00

14:30

90 min

Integrated Public Service Governance

Efthimios Tambouris

Presentation + Break-out Session

14:30

15:00

30 min

 Coffee Break 

15:00

15:30

30 min

Rapporteurs from Break-out sessions

Wrap up of the break-out sessions .

15:30

16:00

30 min

Conclusion of the workshop

General Discussion and follow-up

 

Location
COV2 25/SDR1
Coven Garden, Place C. Rogier 16
1210 Brussels
The content of this field is kept private and will not be shown publicly.